Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Comes and goes

Subject: Comes and goes
Author: Jean
Date: 7/23/2006 10:49 am
Views: 4754
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
My bout with this started July 2nd, and after 2 inadequate dosages of steroids, am finally on the second last day of the 14 day course. That and the Zanfel did the trick, but the redness comes and goes; it fades then reappears. I don't remember this happening in the past; I suspect it became systemic and will take awhile - no more itching though. Anyone have experience with this?
Secondly, I never developed blisters (kept applying things to keep it dry) but it looks like I might have scarring. I suspect that it's from the IvyDry which seemed create something like a bad sunburn (on top of the poison - ouch). In retrospect, though, it DID keep it from blistering. Has anyone had experience with scarring from poison? What can I expect?

SubjectAuthorDate
Comes and goes (Approved)Jean7/23/2006 10:49 am
  Re: Comes and goes (Approved)Kim7/29/2006 9:56 am
  Re: Comes and goes (Approved)Kim7/29/2006 9:58 am
    Re: Comes and goes (Approved)Kim7/30/2006 11:12 am